# SDR AALA20100517SFO01

- Difficulty date: May 16, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 27,595 hours, 4,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR EXTERIOR EMERGENCY EXIT LAMP INOPERATIVE.  REPLACED LAMP FOR RIGHT AFT SERVICE, DOOR EXTERIOR EMERGENCY EXIT.  OPS CHECKS NORMAL.
